Share Facebook
Crohn's Disease Forum » General IBD Discussion » Humira/Predisone/Headaches Slightly trippin out


03-22-2015, 02:55 PM   #1
bassslappin
 
bassslappin's Avatar
 
Join Date: Jan 2015
Location: Winnipeg, Manitoba
Humira/Predisone/Headaches Slightly trippin out

Hey there, I will give a quick run down. I am a 28 year old man. I have ulcerative colitis, and ankylosing spondylitis. After developing anti-bodies towards remicade in November 2014, I had to stop taking the drug. (Had a bad reaction)

I had a panic attack which was followed by depression in early December. I had a colonoscopy feb 10, which was immediately followed by a bad flare up. I started humira Feb. 28. 4 injections, 2 two weeks later... and I am getting my next one next saturday. So it's been about 3 weeks since I've been on it.

I noticed some improvements about 4 days after my first injection, and started weening down from my prednisone. I was on the 8 pills a day.7 at the time of my first injection. I'm currently at 4 a day. Been weening down one pill a week.

My question... I have had a headache for the last 5 days, a fuzzy/spacey head feeling, and some slight dizziness here and there. Along with feeling run down.... Is this from weening down on the prednisone or the humira in anyone's opinion or experience? I had to be talked into taking the humira... I'm very nervous about all these meds and wondering if something bad is happening to me...

Thank you.
03-22-2015, 05:30 PM   #2
kitt
 
kitt's Avatar
 
Join Date: Mar 2015
First step is to take deep breath and just breathe. I'm sorry you aren't feeling well hun. That sucks.

Have you talked to your doctor about the side effects and searched anything online about them. I don't have experience with this but your side effects could be from both the weening of the prednisone and getting a new medication in the Humira. Is the weening of the predisone on the advice of your doctor?

I wish you all the luck in the world and I hope someone comes along that can help you with this. Big hugs
03-22-2015, 06:42 PM   #3
bassslappin
 
bassslappin's Avatar
 
Join Date: Jan 2015
Location: Winnipeg, Manitoba
Thanks for the reply.

I will be informing my doctor tomorrow. I've already informed the nurse who gives my injections, and he said for the first couple loading doses that it should be fine and its normal. I've been searching around online and getting increasingly paranoid haha. It seems that both weening down from Pred, and Humira can do this indeed... Which is frustrating. I wish I knew which it was, and if it's going to get worse...

The doctor advised as soon as I started to feel a bit better to start weening off as it's not good stuff to be on too long...

Thanks for the words.
03-22-2015, 10:55 PM   #4
jamie.mckevitt
 
jamie.mckevitt's Avatar
 
Join Date: Mar 2015
Location: melbourne, Florida

My Support Groups:
I think its the pred i get the same everytime I tapper ,iamm tapering now
03-22-2015, 11:07 PM   #5
bassslappin
 
bassslappin's Avatar
 
Join Date: Jan 2015
Location: Winnipeg, Manitoba
I hope your right Jaime! Sorry to hear your going through it to. Do you get any slight sinus pain as well?
Reply

Crohn's Disease Forum » General IBD Discussion » Humira/Predisone/Headaches Slightly trippin out
Thread Tools


All times are GMT -5. The time now is 06:55 AM.
Copyright 2006-2017 Crohnsforum.com